# SDR USAA2014100300006

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 46,960 hours, 17,298 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LAVATORY D SMOKE ALARM WENT OFF.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 26-17-00-710-001-A.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR CONTINUED SERVICE.
